Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2014 | 2013 | 2004
Number of items: 4.


Latorre, J.C. and Kramer, P. R. and Pavliotis, G. A. (2014) Numerical methods for computing effective transport properties of flashing Brownian motors. Journal of Computational Physics, 257 (Part A). pp. 57-82. ISSN 0021-9991

Hartmann, C. and Latorre, J.C. and Pavliotis, G. A. and Zhang, W. (2014) Optimal control of multiscale systems using reduced-order models. J. Computational Dynamics, 1 (2). pp. 279-306. ISSN 2158-2505


Latorre, J.C. and Pavliotis, G. A. and Kramer, P. R. (2013) Corrections to Einstein's relation for Brownian motion in a tilted periodic potential. J. Stat. Phys., 150 (4). pp. 776-803. ISSN 0022-4715


Walter, J. and Schütte, Ch. and Pavliotis, G. A. and Stuart, A. (2004) Averaging of Stochastic Differential Equations: Kurtz's Theorem Revisited. preprint .

This list was generated on Thu Apr 18 22:18:11 2024 CEST.